View : 42 Download: 0

Transitivity and structure of operator algebras with a metric property

Title
Transitivity and structure of operator algebras with a metric property
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2014
Journal Title
Indagationes Mathematicae
ISSN
0019-3577JCR Link
Citation
vol. 25, no. 1, pp. 1 - 23
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Invariant subspace; K-spectral set; Transitive algebra
DOI
10.1016/j.indag.2013.04.007
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE